# SDR SWAA2016041450916

- Difficulty date: March 8, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 61,748 hours, 48,920 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 57100009
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING WEB CRACKED AT THE 5 HOLE OF THE AFT SUPPORT FITTING.  REPAIRED WEB IAW EA.
